# SDR ASAA2023080644446

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 1,610 hours, 474 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R VALVE WING ANTI ICE DOES NOT ACTIVATE TO COMMANDED POSITION. GROUNDED - YES. ACCOMPLISHED WING THERMAL ANTI ICE VALVE OPS TEST W / APU BLEED AIR, ACCOMPLISHED TEST THREE TIMES AND "R" VALVE WING ANTI ICE OPERATED NORMALLY ALL THREE TIMES, NO DEFFECTS NOTED, A/C CHECKS GOOD FOR SERVICE, NO HISTORY 30 DAYS, REF 30-11-11-710-801.
